# SDR IPXA2020112762823

- Difficulty date: November 27, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft serial: 48806
- Aircraft time: 80,885 hours, 14,995 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Unsecure
- Location: L1 Door Plunger
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A L1 DOOR WILL NOT DRIVE ELECTRICALLY.  RESECCURED PLUNGER BUSHING AT S1 592 L1 DOOR.  OPERATIONS AS NORMAL, REF AMM 52-00-02.  THIS CLEARS M727251.
